# SDR CA001122022

- Difficulty date: October 2, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,510 hours
- Engine: Lyc O320E2D
- System (JASC): 8011 · Engine Starter
- Part: Casting
- Part number: PS1432
- Condition: Cracked
- Location: Near Front Brg
- Component: Starter, Prestolite, MZ4222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CASTING SUPPORTING THE DRIVE GEAR CRACKED. THE DRIVE GEAR STAYED ENGAGED AFTER ENGINE WAS STARTED.  (X)
